# SDR K11A2011083072201

- Difficulty date: July 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,426 hours, 32,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FRONT SPAR STIFFENER CORROSION, 1X4 INCHES.
